# SDR AALA201705189016

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 59,786 hours, 22,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AFT GALLEY A/C RIGHT NEAR SLIDE PACK EXIT SIGNAGE DAMAGED. R&R EXIT SIGN LENS COVER AT AFT, RIGHT SERVICE DOOR IN AFT GALLEY.
